# SDR USAR201507160001

- Difficulty date: July 14, 2015
- Submitted: July 16, 2015
- Operation: General aviation
- Make and model: Beech A200C
- Aircraft serial: BL0093
- Aircraft time: 15,768 hours, 14,027 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Part number: 10143014030
- Condition: Cracked
- Location: Zone 800
- Part time: 15,768 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(00163)  A CRACK WAS FOUND AT THE UPPER FORWARD CORNER CLOSURE .300" LONG.
